Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/89092
Type: Journal article
Title: Comment on Denham's beyond fictions of closure in Australian Aboriginal kinship
Author: Sutton, P.
Citation: Mathematical Anthropology and Cultural Theory, 2013; 5(5):1-5
Publisher: MACT Board of Editors
Issue Date: 2013
ISSN: 1544-5879
Statement of
Responsibility: 
Peter Sutton
Rights: ©2013 all rights reserved by the author
RMID: 0020137141
Published version: http://mathematicalanthropology.org/pdf/Sutton_MACT0513.pdf
Appears in Collections:Earth and Environmental Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_89092.pdfPublished version64.09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.